# SDR REXA2012082001280

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,661 hours, 14,312 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER WILL NOT DEPLOY PAST IDLE, FEELS LIKE LEVER GETS STUCK.   REMOVED AND REPLACED RELAY 2K5KE IN JB 3 IAW ESPM 20-22-00.  OPS CHECKED GOOD OF RIGHT THRUST REVERSER IAW AMM 78-30-00.
